| Catalog Number |
3910-500-512 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Scar Tissue (2060); Synovitis (2094)
| Date of Event |
04/18/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that there was there was intense synovitis and scarring around the anchor previously implanted.An additional procedure was completed where immediate relief was felt upon removal.
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: intense synovitis and scarring.Probable root cause: design -wrong raw material or manufacturing agent selected -in-process cleaning not effective at removing manufacturing residuals -not enough strict controls placed on raw material source and purity process -contamination during process -in-process cleaning not performed to spec -acetate salts, phosphate salts and/or acid residuals above acceptable threshold application -contamination of devices the reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.H3 other text : 81.
Event or Problem Description